PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 35, No 4 (2012)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

Banach-stone-like theorems for lattices OF uniformly continuous functions EMAIL FULL TEXT
DOWNLOAD FULL TEXT
M Husek, A Pulgarın
http://dx.doi.org/10.2989/16073606.2012.742238
On Touchard's continued fraction and extensions: combinatorices-free, self-contained proofs EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Helmut Prodinger
A note on generating functions for Rogers-Szego polynomials EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Jian Cao
Schur spaces and weighted spaces of type H EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Alejandro Miralles
http://dx.doi.org/10.2989/16073606.2012.742248
Selmer groups in twist families of elliptic curves EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Ilker Inam
http://dx.doi.org/10.2989/16073606.2012.742255
Codes related to line graphs of triangular graphs and permutation decoding EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Washiela Fish, Khumbo Kumwenda, Eric Mwambene
http://dx.doi.org/10.2989/16073606.2012.742287
European basket option pricing by maximizing over a subset of lower bounds EMAIL FULL TEXT
DOWNLOAD FULL TEXT
W Mudzimbabwe, KC Patidar, PJ Witbooi
http://dx.doi.org/10.2989/16073606.2012.742292


Quaestiones Mathematicae.   ISSN: 1607-3606
AJOL African Journals Online